# SDR A6WA200940253

- Difficulty date: May 2, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 13,247 hours, 12,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 135101-97 - CARGO DOOR CUTOUT (FLOOR SILL) IS CRACKED AT FS 574.00.  CARGO FLOOR SILL AT FS 574.00.  REPAIRED IAW REO 601R-53-61-1741.  (K)
